# SDR USAA2012092600003

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 42,327 hours, 15,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8019
- Condition: Defective
- Location: L1 Door
- Part time: 46,750 hours, 17,541 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HANDLE IS DIFFICULT TO ARM - REQUIRES EXCESSIVE FORCE TO MOVE INTO THE ARMED POSITION.  REMOVED AND REPLACED L1 SLIDE, AND MADE ADJUSTMENTS TO GIRT BAR FITTING AND SLIDE HANDLE PROXIMITY SWITCH.
